# SDR AC2A2022010913901

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 8,950 hours, 16,600 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 54019205
- Part serial: XMA215
- Condition: Cracked
- Part time: 8,776 hours, 8,448 cycles
- Component: Engine, Pwc, PT6C67C
- Component part number: 304537901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF LOW POWER ON #1 ENGINE, #2 ENGINE BLEED VALVE WAS REMOVED TO SWAP WITH #1 ENGINE BLEED VALVE AND FOUND #2 BLEED VALVE SEALING DISC WAS CRACKED.  BLEED VALVE WAS REPLACED.
